# SDR C2XA04BT083

- Difficulty date: July 31, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 10,326 hours, 7,595 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500
- Part serial: 223249
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

NR 2 FIRE DET FAIL.  REMOVED AND REPLACED ENG NR 2 FIRE LOOP, OPS CHECK GOOD.
